# SDR CA110607005

- Difficulty date: June 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 54,509 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0382
- Condition: Failed
- Location: Spoilers
- Part time: 55,233 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF (AT ABOUT 50 IN THE CLIMB) THE LT INBD ROLL SPOILER DEPLOYED UN-COMMANDED.  PASSING THROUGH 1500 IT RETRACTED.  THE ACFT RETURNED TO THE BASE WITH NO FURTHER ISSUES.  THE LT INBD ROLL SPOILER ACTUATOR WAS FOUND AT FAULT AND WAS REPLACED.  SPOILER ACTUATOR PN A44700-009, S/N 0382, TSN 55233, CSN 62367. THIS ACTUATOR WAS ORIGINAL TO THE ACFT.
